# SDR R61A2024100400459

- Difficulty date: October 4, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 43,392 hours, 32,870 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Pin
- Condition: Handler Error
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, F
- Precautionary procedure: A

## Discrepancy

LANDING GEAR NO DISPATCH, GEAR WOULD NOT RETRACT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. FOUND NOSE LANDING GEAR SAFETY PIN INSTALLED. REMOVED SAFETY PIN FROM NOSE GEAR.
